# SDR ASOA2014032710198

- Difficulty date: February 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK BS 785.15 - 847+13 CORRODED IN SEVERAL AREAS.   R & R SEAT TRACK IAW AMM 53-00-49-000-800-A07 & 53-00-49-400-800-A07.
